How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4991
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

My shih Tzu had a Benadryl shot in his hip March 24. After

Customer Question

My shih Tzu had a Benadryl shot in his hip March 24. After the gave he was walking on the top of his foot for a few minutes and he is limping and sleeping with his leg up in the air I
took him back they gave him some pills to take for 8 days I took him back and spent 45$ on gabapentin 50 mg Gave him one and it made him sick so I read about it and didn'tgive him any more. can you give me some advise?
Submitted: 7 months ago.
Category: Dog Veterinary
Expert:  Dr. Stacy replied 7 months ago.
Thank you for your question. My name is***** I have been a small animal veterinarian for 14 years and I'd like to help with your question. Can you give me a little more information.... such as, is it painful or just that he has abnormal posture and movements in that leg? Does he still walk on top of his foot sometimes or is that just something that happened initially?

Related Dog Veterinary Questions